MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. ELECTROSURGICAL UNIT

OLYMPUS MEDICAL SYSTEMS CORP. ELECTROSURGICAL UNIT
Model Number UES-40
Medical Device Problem Code Energy Output Problem (1431)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report for non-fatal serious injury/device malfunction has been stored under the covid-19 pandemic in accordance with the guidance published by fda, postmarketing adverse event reporting for medical products and dietary supplements during a pandemic.The subject device has not been returned to olympus medical systems corp.(omsc) for evaluation.Omsc reviewed the manufacturing history (dhr) of the subject device and confirmed no irregularity.More than nine years have passed since the subject device was manufactured.There is no service record for the device.The exact cause of the reported phenomenon could not be conclusively determined.However, there is the possibility that the reported phenomenon was attributed to the aging deterioration of the device.
 
Event or Problem Description
Olympus medical systems corp.(omsc) was informed that during the incoming inspection of the subject device for repair at olympus (b)(4), the mono polar output error, alarm due to corruption of the interface at the front panel, rust in the lower part of the front panel and on the bottom, and rusted screws of the housing of the subject device were found.There was no report of patient injury associated with the event.

Brand Name
ELECTROSURGICAL UNIT
Common Device Name
ELECTROSURGICAL UNIT
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8 507
JA  192-8507
MDR Report Key11184291
Report Number8010047-2021-01549
Device Sequence Number14447276
Product Code GEI
UDI-Device Identifier04953170287275
UDI-Public04953170287275
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K030194
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberUES-40
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2020
Initial Report FDA Received Date01/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1